Minimization problems for the functional sup_{$x$}$F(x, f(x), f'(x))$. (II)

Gunnar Aronsson

TBD mathscidoc:1701.332250

Arkiv for Matematik, 6, (4), 409-431, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 349 downloads ] [ 0 comments ]
@inproceedings{gunnar1966minimization,
  title={Minimization problems for the functional sup_{$x$}$F(x, f(x), f'(x))$. (II)},
  author={Gunnar, and Aronsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436309404059},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={409-431},
  year={1966},
}
Gunnar, and Aronsson. Minimization problems for the functional sup_{$x$}$F(x, f(x), f'(x))$. (II). 1966. Vol. 6. In Arkiv for Matematik. pp.409-431. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436309404059.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved